Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ASAHI INTECC CROSSLEAD PENETRATION; GUIDEWIRE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ASAHI INTECC CROSSLEAD PENETRATION; GUIDEWIRE
Catalog Number
CLP01430S
Medical Device Problem Code
Material Fragmentation (1261)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
08/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
While torquing wire in calcified a.T.Distal tip of wire came off.Left in patient, no injury but have device to return.Returning wire - was in body and not resterilized.
New Search
Submit an Adverse Event Report
Brand Name
CROSSLEAD PENETRATION
Common Device Name
GUIDEWIRE
Manufacturer
(Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA 489-0071
MDR Report Key
22833370
Report Number
3004718255-2025-00390
Device Sequence Number
15833358
Product Code
DQX
UDI-Device Identifier
04547327143875
UDI-Public
(01)04547327143875(17)271130(10)241207A371
Combination Product (Y/N)
N
Initial Reporter State
NY
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Importer
Initial Reporter Occupation
Physician
Type of Report
Initial
Report Date
(Section B)
08/18/2025
Report Date
(Section F)
08/18/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Catalogue Number
CLP01430S
Device Lot Number
241207A371
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Distributor Facility Aware Date
08/07/2025
Device Age
8 MO
Event Location
Hospital
Date Report to Manufacturer
08/18/2025
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
08/18/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Age
72 YR
Patient Sex
Female
Patient Weight
120 KG
Date Report Sent to FDA
08/18/2025